Title

Unusual complications of paracetamol poisoning

Document Type

Journal Article

Publication Details

Jones, A. L. Prescott, L. F. (1997). Unusual complications of paracetamol poisoning. QJM - Monthly Journal of the Association of Physicians, 90 (3), 161-168.

Abstract

Every physician is only too familiar with acute hepatic necrosis as the most common complication of severe paracetamol poisoning. The frequency with which paracetamol is used for self-poisoning may, however, give rise to complacency through familiarity, and the less common complications may be missed. The purpose of this review is to act as a reminder of these more unusual complications. Although there have been many reports of toxic occurred in the presence of hepatic or multi-organ failure, and in such circumstances it is difficult to distinguish between cause and effect.

RIS ID

62670

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1093/qjmed/90.3.161